# SDR VNAA9802013

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Condition: Dirty
- Location: Stick Pusher
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL, A STICK PUSHER FAIL WARNING MESSAGE OCCURED.  THE TAKEOFF WAS ABORTED, AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CLEANED AND INSPECTED THE STICK PUSHER CANNON PLUG AND PERFORMED  OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-00.
